Alert archive / Texas / Flash Flood Warnings in 2010
Flash Flood Warning 75, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Sep 8, 2010, 8:00 AM CDT for 9 counties in Texas. It was in force for 7 hr. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 8, 2010, 8:00 AM CDT (13:00 UTC)
- Expired
- Sep 8, 2010, 3:00 PM CDT
- In force
- 7 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bandera County, TX, Bexar County, TX, Blanco County, TX, Comal County, TX, Frio County, TX, Hays County, TX, Kendall County, TX, Kerr County, TX, Medina County, TX
The radar
The Austin/San Antonio radar (KEWX), 90 km from the middle of the area, began a volume at 13:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 8, 8:00 AM CDT | HEAVY RAIN 3.33 | 4 Wnw Boerne, TX | CIBOLO CREEK UPSTREAM OF BOERNE HAS RISEN 6 FEET. |
| Sep 8, 8:52 AM CDT | FLASH FLOOD | 10 Ne Hondo, TX | SEVERAL ROADS CLOSED DUE TO FLOODING... FM463... FM471 AND FM462. |
| Sep 8, 9:18 AM CDT | FLASH FLOOD | 5 N Boerne, TX | SEVERAL ROADS CLOSED DUE TO FLOODING... FM473 QNE FM1376. |
| Sep 8, 9:20 AM CDT | FLASH FLOOD | 2 N Lakehills, TX | ROADS IN AND AROUND LAKE HILLS ARE IN FLOOD AND CLOSED. |
| Sep 8, 10:10 AM CDT | FLASH FLOOD | 2 N Pipe Creek, TX | ENGLISH CROSSING WAS CLOSED FOR AWHILE. |
| Sep 8, 10:10 AM CDT | FLASH FLOOD | 3 E Boerne, TX | HIGHWAY 46 EAST WAS CLOSED FOR AWHILE. |
| Sep 8, 11:00 AM CDT | HEAVY RAIN 1.57 | 4 Wnw Boerne, TX | HEAVY RAIN FOR THE PAST THREE HOURS... CIBOLO CREEK UPSTREAM FROM BOERNE IS BACK UP TO OVER 6 FEET. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 52 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDRT), launched 12:00Z, 1.0 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 138 J/kg
- Mixed-layer CIN
- -78 J/kg
- Mixed-layer LCL
- 801 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -25 m²/s²
- 0-3 km storm-relative helicity
- -3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
344
WGUS54 KEWX 081300
FFWEWX
TXC019-029-031-091-163-209-259-265-325-081600-
/O.NEW.KEWX.FF.W.0075.100908T1300Z-100908T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
800 AM CDT WED SEP 8 2010
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN BANDERA COUNTY...
NORTHWESTERN BEXAR COUNTY...
SOUTH CENTRAL BLANCO COUNTY...
NORTHWESTERN COMAL COUNTY...
NORTHWESTERN FRIO COUNTY...
EXTREME WEST CENTRAL HAYS COUNTY...
SOUTHERN KENDALL COUNTY...
EXTREME SOUTHEASTERN KERR COUNTY...
MEDINA COUNTY...
* UNTIL 1100 AM CDT.
* AT 756 AM CDT...THE NATIONAL WEATHER SERVICE HAS DETERMINED THAT
RAINFALL ESTIMATES FROM DOPPLER RADAR INDICATE FLASH FLOODING
FROM THUNDERSTORMS TRAINING OVER THE WARNED AREA.
* THE HEAVIEST RAINS CONTINUES TO AFFECT AN AREA EXTENDING FROM
BETWEEN SABINAL AND HONDO TO LAKE MEDINA AND BOERNE. HEAVY RAINS
OF 4 TO 6 INCH HAS LIKELY OCCURRED OVER THIS AREA IN THE PAST 6
HOURS.
AN ADDITIONAL 2 TO 3 INCHES OF RAINFALL WILL MAKE FOR A DANGEROUS
AND LIFE THREATENING FLOOD SITUATION. TRAVEL OVER SECONDARY ROADWAYS
IN THE WARNED AREA IS DISCOURAGED THIS MORNING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE WHERE WATER COVERS THE ROAD. EVEN SUVS AND PICKUPS WILL
BE SWEPT AWAY BY AS LITTLE AS TWO FEET OF RUSHING WATER. TURN AROUND
DON'T DROWN.
&&
LAT...LON 2949 9941 3017 9840 3004 9824 2938 9881
2899 9941
$$3 follow-up statements
605
WGUS54 KEWX 081553
FFWEWX
TXC019-029-031-091-163-209-259-265-325-081800-
/O.EXT.KEWX.FF.W.0075.000000T0000Z-100908T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1053 AM CDT WED SEP 8 2010
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN BANDERA COUNTY...
NORTHWESTERN BEXAR COUNTY...
SOUTH CENTRAL BLANCO COUNTY...
NORTHWESTERN COMAL COUNTY...
NORTHWESTERN FRIO COUNTY...
EXTREME WEST CENTRAL HAYS COUNTY...
SOUTHERN KENDALL COUNTY...
EXTREME SOUTHEASTERN KERR COUNTY...
MEDINA COUNTY...
* UNTIL 100 PM CDT.
* AT 1047 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
DETERMINED THAT RAINFALL ESTIMATES FROM DOPPLER RADAR INDICATE
FLASH FLOODING FROM A LINE OF RAIN SHOWERS OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WELFARE...
KREUTZBERG...NELSON CITY...WALNUT GROVE...BANDERA FALLS...THE
DOMINION...LEON SPRINGS...FAIR OAKS RANCH...CROSS MOUNTAIN...PIPE
CREEK...SPRING BRANCH...GUADALUPE RIVER ST...KENDALIA...BOERNE...
BERGHEIM...TWIN SISTERS AND BLANCO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE WHERE WATER COVERS THE ROAD. EVEN SUVS AND PICKUPS WILL
BE SWEPT AWAY BY AS LITTLE AS TWO FEET OF RUSHING WATER. TURN AROUND
DON'T DROWN.
&&
LAT...LON 2949 9941 3017 9840 3004 9824 2938 9881
2899 9941
$$808
WGUS54 KEWX 081753
FFWEWX
TXC019-029-031-091-163-209-259-265-325-082000-
/O.EXT.KEWX.FF.W.0075.000000T0000Z-100908T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1253 PM CDT WED SEP 8 2010
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN BANDERA COUNTY...
NORTHWESTERN BEXAR COUNTY...
SOUTH CENTRAL BLANCO COUNTY...
NORTHWESTERN COMAL COUNTY...
NORTHWESTERN FRIO COUNTY...
EXTREME WEST CENTRAL HAYS COUNTY...
SOUTHERN KENDALL COUNTY...
EXTREME SOUTHEASTERN KERR COUNTY...
MEDINA COUNTY...
* UNTIL 300 PM CDT.
* AT 1249 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
DETERMINED THAT RAINFALL ESTIMATES FROM DOPPLER RADAR INDICATE
FLASH FLOODING FROM A LINE OF RAIN SHOWERS OVER THE WARNED AREA.
THESE SHOWERS CONTINUE TO TRAIN OVER THE SAME LOCATIONS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WELFARE...
KREUTZBERG...NELSON CITY...WALNUT GROVE...BANDERA FALLS...THE
DOMINION...LEON SPRINGS...FAIR OAKS RANCH...CROSS MOUNTAIN...PIPE
CREEK...SPRING BRANCH...GUADALUPE RIVER ST...KENDALIA...BOERNE...
BERGHEIM...TWIN SISTERS AND BLANCO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE WHERE WATER COVERS THE ROAD. EVEN SUVS AND PICKUPS WILL
BE SWEPT AWAY BY AS LITTLE AS TWO FEET OF RUSHING WATER. TURN AROUND
DON'T DROWN.
&&
LAT...LON 2949 9941 3017 9840 3004 9824 2938 9881
2899 9941
$$657
WGUS74 KEWX 081952 RRA
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
252 PM CDT WED SEP 8 2010
TXC019-029-031-091-163-209-259-265-325-082003-
/O.EXP.KEWX.FF.W.0075.000000T0000Z-100908T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BLANCO TX-HAYS TX-KERR TX-KENDALL TX-COMAL TX-BANDERA TX-BEXAR TX-
MEDINA TX-FRIO TX-
252 PM CDT WED SEP 8 2010
...THE FLASH FLOOD WARNING WILL EXPIRE AT 300 PM CDT FOR NORTHWESTERN
FRIO...MEDINA...NORTHWESTERN BEXAR...SOUTHEASTERN BANDERA...
NORTHWESTERN COMAL...SOUTHERN KENDALL...EXTREME SOUTHEASTERN KERR...
EXTREME WEST CENTRAL HAYS AND SOUTH CENTRAL BLANCO COUNTIES...
LAT...LON 2949 9941 3017 9840 3004 9824 2938 9881
2899 9941
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 8, 5:50 AM CDT, 2 hours 10 minutes earlier.
Area forecast discussion, Sep 8, 5:50 AM CDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 550 AM CDT WED SEP 8 2010 .AVIATION... A DEEP FEED OF TROPICAL MOISTURE WILL CONTINUE INTO S CENTRAL TX TODAY WITH SCT-NUMEROUS SHRA/TSRA CONTINUING THROUGH ABOUT 00Z. THEREFORE VARIABLE MVFR CONDITIONS THIS MORNING WITH BRIEFLY LOWER IFR CONDITIONS IN IN HEAVY RAIN. BY THIS AFTERNOON...PERIODS OF VFR CONDITIONS WITH CIGS OF 3-5 THSD FEET. THIS EVENING WIDESPREAD MVFR CIGS WILL RETURN BY 03Z AND CONTINUING OVERNIGHT WITH OCCASIONAL IFR CONDITIONS POSSIBLE ALONG WITH ISOLD SHRA/TSRA. && .PREV DISCUSSION... /ISSUED 208 AM CDT WED SEP 8 2010/ DISCUSSION... LIFE THREATENING FLASH FLOOD EVENT CONTINUES TO UNFOLD THIS MORNING. TRAINING CONVERGENCE LINE ASSOCIATED WITH HERMINE...NOW IN CENTRAL TX...CONTINUING NEAR THE I35 CORRIDOR EARLY THIS MORNING AND LIKELY TO CONTINUE THRU ABOUT 12Z BEFORE MODELS INDICATE A LET UP BETWEEN 12Z AND 18Z. HAVE RECONFIGURED THE FLASH FLOOD WATCH TO REMOVE THE 4 WESTERN MOST COUNTIES WHERE LITTLE RAIN HAS FALLEN THUS FAR...AND EXPECTING MORE SPOTTY COVERAGE ON THE BACK SIDE OF HERMINE. EVEN THOUGH HERMINE WILL CONTINUE TO MOVE NORTHWARD AWAY FROM OUR AREA...AIRMASS WILL REMAIN VERY MOIST AND SUBJECT TO ADDITIONAL DEVELOPMENT FROM HEATING THIS AFTERNOON...SO EXTENDED THE FLASH FLOOD WATCH THRU 6 PM THIS AFTERNOON. ANY REDEVELOPMENT THIS AFTERNOON OVER SATURATED SOILS WILL BE QUICK TO ADD TO ONGOING FLOODING PROBLEMS. BY TONIGHT AS THE REMAINS OF HERMINE MOVE INTO OK AND THE UPPER RIDGE BEGINS TO BUILD WESTWARD INTO THE AREA...WILL SEE DIMINISHING RAIN CHANCES OVERNIGHT INTO THURSDAY. THE UPPER RIDGE WILL BE THE DOMINATE FEATURE FOR THE REMAINDER OF THIS WEEK INTO NEXT WEEK. THERE COULD BE ISOLATED AIRMASS SHOWERS FROM HEATING ON ANY GIVEN DAY...HOWEVER HAVE GONE WITH A MOSTLY DRY FORECAST WITH HIGH TEMPERATURES NEAR OR SLIGHTLY ABOVE NORMALS...AND ABOVE NORMAL MIN TEMPERATURES. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 86 78 92 78 94 / 80 30 20 10 10 AUSTIN BERGSTROM INTL AIRPORT 86 77 93 77 94 / 80 30 20 10 10 NEW BRAUNFELS MUNI AIRPORT 87 77 93 76 94 / 70 30 20 10 10 BURNET MUNI AIRPORT 83 75 90 76 90 / 70 30 20 10 10 DEL RIO INTL AIRPORT 90 76 93 76 95 / 20 10 10 10 10 GEORGETOWN MUNI AIRPORT 85 77 92 77 92 / 80 30 20 10 10 HONDO MUNI AIRPORT 87 76 92 77 93 / 60 30 20 10 10 SAN MARCOS MUNI AIRPORT 87 76 92 77 94 / 70 30 20 10 10 LA GRANGE - FAYETTE REGIONAL 85 77 91 78 92 / 80 30 20 10 10 SAN ANTONIO INTL AIRPORT 87 78 92 78 93 / 70 30 20 10 10 STINSON MUNI AIRPORT 87 77 93 78 94 / 70 30 20 10 10 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET... CALDWELL...COMAL...DE WITT...DIMMIT...FAYETTE...FRIO...GILLESPIE... GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...LAVACA... LEE...LLANO...MEDINA...REAL...TRAVIS...UVALDE...WILLIAMSON... WILSON...ZAVALA. && 01/18
Hazardous weather outlook, Sep 8, 5:20 AM CDT, 2 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 520 AM CDT WED SEP 8 2010 TXZ171>173-183>194-202>209-217>225-228-091030- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 520 AM CDT WED SEP 8 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... LIFE THREATENING FLASH FLOODING TO CONTINUE TODAY. A DEEP MOIST TROPICAL INFLOW OFF THE GULF OF MEXICO IN THE WAKE OF HERMINE WILL CONTINUE HIGH CHANCES FOR SHOWERS AND THUNDERSTORMS ACROSS THE CENTRAL AND EASTERN PORTIONS OF SOUTH CENTRAL TEXAS AND THE HILL COUNTRY THROUGH EARLY THIS EVENING. HEAVY RAIN WITH THESE STORMS WILL PRODUCE ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES TODAY...WITH ISOLATED TOTALS OF 6 INCHES OR MORE POSSIBLE. THIS ADDITIONAL RAINFALL WILL BE ACROSS AREAS WHICH HAVE ALREADY RECEIVED ESTIMATED AMOUNTS OF UP TO 10 TO 15 INCHES ON TUESDAY AND TUESDAY NIGHT. A FLASH FLOOD WATCH IS IN EFFECT FOR MUCH OF SOUTH CENTRAL TEXAS AND THE HILL COUNTRY UNTIL 6 PM. IN ADDITION TO FLASH FLOODING TODAY...RIVER FLOODING IS POSSIBLE TODAY AND TONIGHT. THE SHOWERS AND THUNDERSTORMS WILL TAPER OFF TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... RAIN CHANCES WILL CONTINUE TO DECREASE EARLY THURSDAY MORNING. HOWEVER...RIVER FLOODING WILL STILL BE POSSIBLE THROUGH THE NEXT FEW DAYS DUE TO RUNOFF FROM HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS WILL BE APPRECIATED THROUGH THIS EVENING.
In the hours before
Local storm report, Sep 8, 2:40 AM CDT, 5 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
240 AM CDT WED SEP 08 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0239 AM FLASH FLOOD GEORGETOWN 30.65N 97.69W
09/08/2010 WILLIAMSON TX BROADCAST MEDIA
INTERSTATE 35 CLOSED IN BOTH DIRECTIONS IN GEORGETOWN.
&&
MSLocal storm report, Sep 8, 3:37 AM CDT, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
337 AM CDT WED SEP 08 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0336 AM FLASH FLOOD ROUND ROCK 30.52N 97.67W
09/08/2010 WILLIAMSON TX EMERGENCY MNGR
NUMEROUS SHELTERS HAVE BEEN OPENED ACROSS THE COUNTY.
SUBSTANTIAL FLOODING ALONG BRUSHY CREEK. APPROXIMATELY
100 HOMES HAVE BEEN EVACUATED DUE TO HIGH WATER.
&&
MSLocal storm report, Sep 8, 4:37 AM CDT, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
437 AM CDT WED SEP 08 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 AM FLASH FLOOD SAN ANTONIO 29.42N 98.49W
09/08/2010 BEXAR TX CITY OFFICIAL
THE CITY REPORTS THAT 40 ROADS REMAIN CLOSED ACROSS SAN
ANTONIO.
&&
EVENT NUMBER EWX1000487
PAYLocal storm report, Sep 8, 4:48 AM CDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
448 AM CDT WED SEP 08 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0446 AM FLASH FLOOD AUSTIN 30.27N 97.74W
09/08/2010 TRAVIS TX CITY OFFICIAL
CITY OF AUSTIN AND TRAVIS COUNTY ROAD CLOSURE WEBSITE
REPORTS 32 ROADS CLOSED ACROSS AUSTIN AND TRAVIS COUNTY.
&&
EVENT NUMBER EWX1000488
PAYLocal storm report, Sep 8, 5:58 AM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
558 AM CDT WED SEP 08 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 AM FLASH FLOOD NEW BRAUNFELS 29.70N 98.12W
09/08/2010 COMAL TX COUNTY OFFICIAL
THE COUNTY ROAD CLOSURE WEBSITE REPORTS 10 ROADS CLOSED
ACROSS PORTIONS OF COMAL COUNTY.
&&
EVENT NUMBER EWX1000489
PAYLocal storm report, Sep 8, 7:23 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
723 AM CDT WED SEP 08 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 AM HEAVY RAIN 3 WSW NEW BRAUNFELS 29.68N 98.16W
09/08/2010 M7.10 INCH COMAL TX COCORAHS
THE DRY COMAL CREEK WAS AT 16.4 FEET AND FLOODED.
&&
EVENT NUMBER EWX1000490
MCDONALDThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 7:07 PM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 113 min |
| Sep 7, 7:24 PM CDT | Flash Flood Warning | EWX | Bastrop, Burnet, Travis, Williamson | 3 hr |
| Sep 7, 7:28 PM CDT | Tornado Warning | EWX | Travis, Williamson | 32 min |
| Sep 7, 7:41 PM CDT | Areal Flood Advisory | EWX | Blanco, Burnet, Gillespie, Llano, Travis, Williamson | 109 min |
| Sep 7, 8:01 PM CDT | Tornado Warning | EWX | Williamson | 14 min |
| Sep 7, 8:24 PM CDT | Areal Flood Advisory | EWX | Bexar, Burnet, Caldwell, Comal, Guadalupe, Hays and 2 more | 3 hr |
| Sep 7, 8:55 PM CDT | Flash Flood Warning | EWX | Burnet, Caldwell, Comal, Guadalupe, Hays, Travis and 1 more | 3 hr |
| Sep 7, 9:33 PM CDT | River Flood Warning | EWX | Bexar, Wilson | 5 hr |
| Sep 7, 10:00 PM CDT | Flash Flood Warning | EWX | Caldwell, Guadalupe, Wilson | 2 hr |
| Sep 7, 10:13 PM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, Travis, Williamson | 3 hr |
| Sep 7, 10:54 PM CDT | River Flood Warning | EWX | Travis | 22 hr |
| Sep 7, 11:16 PM CDT | Flash Flood Warning | EWX | Bexar, Blanco, Comal, Guadalupe, Hays, Wilson | 3 hr |
| Sep 7, 11:43 PM CDT | Flash Flood Warning | EWX | Burnet, Caldwell, Comal, Guadalupe, Hays, Travis and 1 more | 3 hr |
| Sep 7, 11:54 PM CDT | Flash Flood Warning | EWX | Atascosa, Bexar, Frio, Medina | 111 min |
| Sep 8, 12:09 AM CDT | River Flood Warning | EWX | Williamson | 9 hr |
| Sep 8, 12:23 AM CDT | Flash Flood Warning | EWX | Bexar, Caldwell, Comal, Guadalupe, Hays, Wilson | 3 hr |
| Sep 8, 1:09 AM CDT | Flash Flood Warning | EWX | Bastrop, Blanco, Burnet, Caldwell, Comal, Guadalupe and 4 more | 8 hr |
| Sep 8, 1:13 AM CDT | River Flood Warning | EWX | Travis | 6 hr |
| Sep 8, 1:13 AM CDT | River Flood Warning | EWX | Travis | 20 hr |
| Sep 8, 1:18 AM CDT | Flash Flood Warning | EWX | DeWitt, Fayette, Gonzales, Lavaca, Lee | 6 hr |
| Sep 8, 1:37 AM CDT | Flash Flood Warning | EWX | Atascosa, Bexar, Blanco, Comal, Frio, Guadalupe and 3 more | 4 hr |
| Sep 8, 1:55 AM CDT | River Flood Warning | EWX | Bexar | 7 hr |
| Sep 8, 2:29 AM CDT | Areal Flood Advisory | EWX | Atascosa, Dimmit, Frio, Medina, Uvalde, Zavala | 2 hr |
| Sep 8, 3:02 AM CDT | River Flood Warning | EWX | Bastrop | 18 hr |
| Sep 8, 3:02 AM CDT | River Flood Warning | EWX | Bastrop, Fayette | 18 hr |
| Sep 8, 3:02 AM CDT | River Flood Warning | EWX | Fayette | 18 hr |
| Sep 8, 3:07 AM CDT | Areal Flood Advisory | EWX | Bastrop, Fayette, Lee | 113 min |
| Sep 8, 4:07 AM CDT | Areal Flood Advisory | EWX | Bandera, Bexar, Blanco, Burnet, Gillespie, Kendall and 5 more | 113 min |
| Sep 8, 4:23 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, DeWitt, Fayette, Gonzales, Guadalupe and 1 more | 112 min |
| Sep 8, 4:46 AM CDT | River Flood Warning | EWX | Comal, Guadalupe | 5 hr |
| Sep 8, 4:52 AM CDT | River Flood Warning | EWX | Comal, Guadalupe | 5 hr |
| Sep 8, 4:59 AM CDT | River Flood Warning | EWX | Bexar, Wilson | 40 hr |
| Sep 8, 5:18 AM CDT | Flash Flood Warning | EWX | Bandera, Bexar, Blanco, Comal, Frio, Guadalupe and 3 more | 3 hr |
| Sep 8, 5:48 AM CDT | Areal Flood Advisory | EWX | Fayette, Lee | 117 min |
| Sep 8, 6:01 AM CDT | Areal Flood Advisory | EWX | Bandera, Blanco, Burnet, Gillespie, Kendall, Kerr and 4 more | 119 min |
| Sep 8, 6:32 AM CDT | Flash Flood Warning | EWX | Bandera, Blanco, Burnet, Gillespie, Kendall, Kerr and 2 more | 2 hr |
| Sep 8, 7:15 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, DeWitt, Fayette, Gonzales, Lavaca and 1 more | 2 hr |
| Sep 8, 8:51 AM CDT | Flash Flood Warning | EWX | Bandera, Bastrop, Blanco, Burnet, Caldwell, Comal and 10 more | 5 hr |
| Sep 8, 9:26 AM CDT | Areal Flood Advisory | EWX | Fayette, Gonzales, Lavaca | 2 hr |
| Sep 8, 10:16 AM CDT | River Flood Warning | EWX | Blanco | 10 hr |
| Sep 8, 10:40 AM CDT | River Flood Warning | EWX | Bexar | 5 hr |
| Sep 8, 11:33 AM CDT | River Flood Warning | EWX | Bexar | 21 hr |
| Sep 8, 11:55 AM CDT | Flash Flood Warning | EWX | DeWitt, Fayette, Gonzales, Lavaca | 3 hr |
| Sep 8, 1:26 PM CDT | River Flood Warning | EWX | Bexar | 8 hr |
| Sep 8, 1:47 PM CDT | Flash Flood Warning | EWX | Blanco, Burnet, Comal, Hays, Travis, Williamson | 118 min |
| Sep 8, 3:02 PM CDT | Areal Flood Advisory | EWX | DeWitt, Fayette, Gonzales, Karnes, Lavaca | 3 hr |
| Sep 8, 5:04 PM CDT | Areal Flood Advisory | EWX | Bexar, Blanco, Burnet, Comal, Guadalupe, Hays and 3 more | 116 min |
| Sep 8, 5:36 PM CDT | Flash Flood Warning | EWX | Hays, Travis | 114 min |
| Sep 8, 5:44 PM CDT | Flash Flood Warning | EWX | Bexar, Comal, Guadalupe, Hays | 2 hr |
| Sep 8, 5:53 PM CDT | River Flood Warning | EWX | Karnes | 4 hr |
| Sep 8, 5:53 PM CDT | River Flood Warning | EWX | Karnes | 40 hr |
| Sep 8, 6:11 PM CDT | Flash Flood Warning | EWX | Atascosa, Bexar, Frio, Medina | 94 min |
Nearby
Flash Flood Warnings in Texas, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.